# SDR ASAA0680846

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365443
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL CORE DAMAGED AT INSERTS.  REPLACED PANEL PER SRM 53 05.
